# SDR MWEA98066

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Damaged
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGERON AT FS 980 17L WAS FOUND WITH ELONGATED HOLES.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED REPAIR SECTION IAW SRM 53-02 FIG 18, INSTALLED REPAIR SECTION IAW 51-30.
